# SDR ASOA1224

- Difficulty date: September 26, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: ASOA
- Make and model: Cndair CL6002C10
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EDDY CURRENT INSPECTION OF FORWARD AND AFT V/STAB TO FUSELAGE DRAG ANGLES, LEFT SIDE.  FORWARD AND AFT DRAG ANGLES VERIFIED CRACKED, FORWARD DRAG ANGLE IS MARKED AT END OF CRACK.  REPAIR OF AFT DRAG ANGLE.  REMOVED DAMAGED AREA FROM FWD DRAG ANGLE ANGLE AND CLEANED UP CUT LINES TAKING CARE NOT TO DAMAGE UNDERLYING STRUCTURE PER NOTE 1 AND 2 OF REO 670-55-31-018.  FABRICATED REPAIR FILLERS AND DOUBLERS USING 2024 T3 .090.  PERFORMED LPI, NO DEFECTS NOTED.  APPLIED PRIMER TO REPAIR FILLER AND DOUBLER AND CUT LINE PER NOTE 5 AND 6 OF REO 670-55-31-018.  INSTALLED FASTENERS IN FILLER AND DOUBLER TO REPAIR AREA.  FAY SEALED AND APPLIED A023 FINISH TO REPAIR AREA PER STEP 9 OF REO 670-55-31-018 JOB COMPLETED AS REQUIRED.  SUPPLEMENTAL SDR CLOSED 10/20/08.
